Jump to content
Clubplanet Nightlife Community
Sign in to follow this  
sinergygrl

Still feeling...

Recommended Posts

fucked up! I took a pill last Wed... it was a TT or a DT. I can't remember. I didn't pay much attention because I got it from the same guy I always do. It was a pretty decent roll, it lasted longer than usual and I had mild hallucinations (sp?). It wasn't a real speedy pill. Well... it is a week later and I am still very disoriented. I thought maybe I was behind on sleep or something, but I have gotten plenty of sleep since then. My eyes won't focus right, and I am getting weird pains in my stomache that I have never had before. I also had a terrible pain on my side next to my left hip bone the next day. It was so bad you couldn't even touch me, but there was no swelling or bruise. Another thing I thought was really weird was when my friends and I were rolling on these pills, right before we would get another wave (there was a lot of quick close together waves) you wold think you pissed yourself! It was so bad, it really felt like you were peeing then it would go away. Everytimes we got a wave everyone was making a mad dash for the bathroom, sometimes we would be sometimes we wouldn't. I know that E messes with all that, but I have never had it like that before. That also happened a little bit the next day. My sister pupils were big for two days. Do you think I am going to be okay? What could have been in my pill, and when will it get out of my system? -SIN

Share this post


Link to post
Share on other sites

Yeah that happened to me after I dropped a thumbs up & a triple stack motorola w/ too much 5 HTP I spent the night throwing up all the water I had been drinking. But the next week I felt totally fucked I mean to the point where I was wondering if I was in the matrix or some shit, could barely drive and felt constantly nauseous and like I had to go to the bathroom. I think it was my body's way of telling me to slow down.

Share this post


Link to post
Share on other sites

I just started taking 5-HTP the week before, so maybe that had a lot to do with it. When did you take your 5-HTP before or during your roll or both? If you did, how much did you take? I feel like the biggest freak, I'll be sitting in my office and think a spider is crawling across the wall and stupid shit like that. I hope it goes away soon. At least I am not sitting here pissing my pants or anything like that. Love, SIN

Share this post


Link to post
Share on other sites

Some weird stuff has happened to me before, too. One time afterwards the vision in my right eye was significantly worse than before. It was like I forgot to put a contact in or something. I was getting worried, too. Then a few weeks later I rolled again and the next day my eyes were totally fine. I was freaked out. I had never had after effects as messed up and that lasted as long as this did. I mean a few weeks is a long time to see blurry from dropping! Anyhoo, my sight is back to normal. I wish I had an answer for ya. Can't imagine what you were going through. I thought my situation was bad.

fantc

------------------

....................

[email protected]

....................

Share this post


Link to post
Share on other sites

This past weekend I took a zorro and half of an anchor. The worst!!! I wanted to throw up all night long, and that feeling lasted for the rest of the next day too!! I also had a sharp pain in my stomach, on the right side, it just went away today. I just bought some 5-htp, do you guys think I should take it, or does it have bad side effects??

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

Sign in to follow this  

×